# SDR VTZA95216

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 91SE13
- Condition: Broken
- Location: Passenger Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/SYR - FLT 6343 - DURING CLIMB-OUT AT 1240 HRS ON 7-10-95, RETURNED TO IAD DUE TO THE PASSENGER DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE PASSENGER DOOR MICROSWITCH.  OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
